Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 59, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 26, 2010, 8:28 PM CDT for Polk County, Minnesota. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 26, 2010, 9:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
County Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 67 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:35 PM CDT | FUNNEL CLOUD | 3 Ese Sherack, MN | PERSISTENT WALL CLOUD WITH FUNNEL VIEWED FROM 1 S SHERACK AS IT TRACKED SLOWLY EAST SOUTHEASWARD. |
| Jun 26, 8:45 PM CDT | TORNADO 0 | 1 Ssw Key West, MN | TORNADO TRACKED INTERMITTENTLY FOR ABOUT 8 MILES... FROM 1 SSW KEY WEST TO AROUND 8 N CROOKSTON. LARGE LIMBS WERE BROKEN OFF SEVERAL TREES IN SHELTERBELTS AND ONE POWER POLE WAS CRACKED NEAR THE BASE. THE TORNADO WAS VIEWED AS A FAIRLY DIFFUSE AND PARTIALLY RA |
| Jun 26, 8:45 PM CDT | TORNADO | 1 Ssw Key West, MN | DAMAGE TO FARMSTEAD. WOOD POWER POLE CRACKED JUST EAST OF THE FARMSTEAD. |
| Jun 26, 9:05 PM CDT | TORNADO | 8 N Crookston, MN | DEBRIS LOFTED WITH NO VISIBLE FUNNEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WFUS53 KFGF 270128 TORFGF MNC119-270230- /O.NEW.KFGF.TO.W.0059.100627T0128Z-100627T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 828 PM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA... * UNTIL 930 PM CDT * AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS LOCATED 6 MILES NORTHEAST OF EAST GRAND FORKS...OR 8 MILES NORTHEAST OF GRAND FORKS...MOVING TO THE EAST AT 25 MPH. * THE TORNADIC STORM WILL BE NEAR... SHERACK AROUND 840 PM CDT. KEY WEST AROUND 845 PM CDT. EUCLID AROUND 855 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4801 9650 4776 9649 4793 9697 4804 9696 TIME...MOT...LOC 0128Z 291DEG 22KT 4798 9691 $$ DK
5 follow-up statements
446 WWUS53 KFGF 270137 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 837 PM CDT SAT JUN 26 2010 MNC119-270230- /O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/ POLK MN- 837 PM CDT SAT JUN 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA UNTIL 930 PM CDT... AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF KEY WEST...OR 9 MILES EAST OF GRAND FORKS...MOVING TO THE SOUTHEAST AT 20 MPH. THE TORNADIC STORM WILL BE NEAR... KEY WEST AROUND 850 PM CDT. EUCLID AROUND 900 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4792 9694 4804 9689 4801 9650 4776 9649 TIME...MOT...LOC 0138Z 294DEG 19KT 4795 9686 $$ DK/BB
686 WWUS53 KFGF 270154 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 854 PM CDT SAT JUN 26 2010 MNC119-270230- /O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/ POLK MN- 854 PM CDT SAT JUN 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA UNTIL 930 PM CDT... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KEY WEST...OR 13 MILES EAST OF GRAND FORKS...MOVING TO THE SOUTHEAST AT 20 MPH. THE TORNADIC STORM WILL BE NEAR... EUCLID AROUND 900 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4789 9683 4803 9680 4801 9650 4776 9649 TIME...MOT...LOC 0154Z 294DEG 19KT 4791 9675 $$ DK/BB
488 WWUS53 KFGF 270205 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 905 PM CDT SAT JUN 26 2010 MNC119-270230- /O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/ POLK MN- 905 PM CDT SAT JUN 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA UNTIL 930 PM CDT... AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHEAST OF KEY WEST...OR 18 MILES EAST OF GRAND FORKS...MOVING TO THE SOUTHEAST AT 20 MPH. THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL POLK COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649 TIME...MOT...LOC 0205Z 293DEG 19KT 4789 9667 $$ DK/BB
154 WWUS53 KFGF 270213 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 913 PM CDT SAT JUN 26 2010 MNC119-270230- /O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/ POLK MN- 913 PM CDT SAT JUN 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA UNTIL 930 PM CDT... AT 908 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF EUCLID...OR 20 MILES EAST OF GRAND FORKS...MOVING TO THE EAST AT 25 MPH. AT 905 PM CDT...A WEATHER SPOTTER REPORTED A TORNADO LOFTING DEBRIS 8 MILES NORTH OF CROOKSTON. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL POLK AND CENTRAL POLK COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649 TIME...MOT...LOC 0212Z 290DEG 23KT 4787 9661 $$ DK/BB
478 WWUS53 KFGF 270228 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 928 PM CDT SAT JUN 26 2010 MNC119-270237- /O.EXP.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/ POLK MN- 928 PM CDT SAT JUN 26 2010 ...THE TORNADO WARNING FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA WILL EXPIRE AT 930 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...ONE HALF INCH DIAMETER HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649 TIME...MOT...LOC 0227Z 290DEG 23KT 4784 9648 $$ DK/BB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 26, 2:55 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 2:55 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 255 PM CDT SAT JUN 26 2010 .SHORT TERM... PCPN CHANCES CONTINUE TO BE THE MAIN FORECAST CHALLENGE OVER THE NEXT COUPLE OF DAYS. MODELS SEEM TO BE IN FAIR AGREEMENT ON PCPN PLACEMENT OVERNIGHT SO WILL USE A MODEL BLEND. TONIGHT...MOST OF THE FA HAS BEEN UNDER THE CLOUDS SO FAR TODAY. THIS HAS HELPED TO HOLD DOWN TEMPS IN THE 70 TO 75 DEGREE RANGE SO FAR IN THE EAST AND SOUTH. THERE HAS BEEN A LITTLE CLEARING ACROSS PORTIONS OF CENTRAL ND AND ALSO TOWARD KDVL AND KGFK AT TIMES. THEREFORE TEMPS IN THIS AREA HAVE CLIMBED TO THE UPPER 70S AND LOWER 80S. SFC DEW POINTS HAVE BEEN HIGH ALL DAY AND PRECIPITABLE WATER VALUES HAVE BEEN ABOVE 1.25 INCHES. INSTABILITY IN THE WARMER AREAS IS ALREADY WELL ESTABLISHED WITH CAPE VALUES ABOVE 2000J/KG. LOOKING FOR A KICKER AGAIN OR AN AREA TO WATCH FOR DEVELOPMENT. SPC HAS JUST ISSUED A MESOSCALE DISCUSSION FOR OUR NORTHWEST AND WEST CENTRAL FA WITH COMMENTS ABOUT HOW THE CLOUDS/COOLER AIR IN THE SOUTH MAY RESTRICT ANY SEVERE POTENTIAL THERE. SFC FEATURES REMAIN PRETTY WEAK AND HARD TO PICK OUT...BUT SPC MESOSCALE DISCUSSION MENTIONS A WEAK CONVERGENCE LINE NEAR KDVL AND ANOTHER BOUNDARY OVER NORTHWEST ND WHICH COULD HELP INITIATE STORMS. THE LATE AFTERNOON AND EARLY EVENING LOOK ACTIVE WITH QUITE A BIT OF SHOWER/TSTM ACTIVITY FOR ALL AREAS. HOW MUCH IF ANY SEVERE WEATHER OCCURS IS ALWAYS A TOUGH ONE...ALTHOUGH SPC DEPICTION OF THE WARMER AREA LOOKS GOOD FOR NOW. MAY START WITH THAT FOR MENTIONING ANY SEVERE STORMS AND SEE HOW THINGS PROGRESS. ALL MODELS SEEM TO SHOW THE CONVECTIVE ACTIVITY SLIDING INTO OUR MN FA LATER TONIGHT AS THE FRONTAL BOUNDARIES ALSO SLIDE EAST. THERE WAS A GOOD DEAL OF FOG AROUND THIS MORNING...BUT DO NOT ANTICIPATE THE SAME TONIGHT WITH WINDS TURNING NORTHWEST AND STAYING UP. SUN-TUE...500MB SHORT WAVE EVIDENT IN WATER VAPOR IMAGERY OVER EAST CENTRAL ALBERTA WILL SLIDE THROUGH THE FA ON SUNDAY. THIS BRINGS DOWN SOME COOLER 500MB TEMPS TOO SO THINK WITH SOME HEATING THERE COULD BE SOME SHOWERS/TSTMS AROUND...ESPECIALLY BY AFTERNOON (AND MAINLY ALONG/NORTH OF HIGHWAY 200). SOME OF THIS ACTIVITY MAY LINGER INTO THE EARLY EVENING BEFORE DYING OUT. REST OF THE SHORT TERM FORECAST LOOKS DRY WITH HIGH PRESSURE BUILDING IN. .LONG TERM [TUE NIGHT-SAT]...MODELS IN FAIR AGREEMENT THROUGH THE PERIOD. CONSENSUS IS THAT AN UPPER RIDGE WILL BE PROPAGATING OVER THE REGION TUE THROUGH THUR...WITH SOUTHWEST FLOW ALOFT SETTING UP BY FRIDAY. THIS WILL LEAD TO MOSTLY DRY WEATHER THROUGH THUR...WITH THUNDER CHANCES RETURNING FOR FRIDAY AND SATURDAY. MODEL DIFFERENCES SHOW UP WITH STRENGTH AND TIMING OF RIDGE...AND THEN DETAILS WITH PRECIP FRIDAY INTO SATURDAY. MOST DIFFERENCES ARE MINIMAL. TEMPERATURES EXPECTED TO BE SLIGHTLY ABOVE NORMAL CONSIDERING THE SYNOPTIC PATTERN. && .AVIATION...MAIN CONCERN WILL BE THUNDER CHANCES THIS EVENING AND OVERNIGHT. INDICATED MOST PROBABLE TIMING WITH TEMPO GROUPS. WILL ADD MORE DETAIL IF/WHEN DETAILS BECOME MORE APPARENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GODON/TG/LUKES
Hazardous weather outlook, Jun 26, 5:50 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 550 AM CDT SAT JUN 26 2010 MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-271100- WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 550 AM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED TODAY...MOSTLY FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. AN UPPER LEVEL SYSTEM AND A SURFACE COLD FRONT WILL MOVE INTO CENTRAL NORTH DAKOTA BY LATE AFTERNOON AND INTO THE RED RIVER VALLEY THIS EVENING. LARGE HAIL...HEAVY RAINFALL...AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-271100- ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT- 550 AM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED TO MOVE INTO THE AREA LATE THIS AFTERNOON THROUGH MIDNIGHT. AN UPPER LEVEL SYSTEM AND A SURFACE COLD FRONT WILL MOVE INTO THE CENTRAL DAKOTAS THIS AFTERNOON AND INTO WESTERN MINNESOTA AROUND MIDNIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE EXPECTED FROM THE LARGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. DTR
In the hours before
Local storm report, Jun 26, 5:11 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG GRAFTON 48.42N 97.40W
06/26/2010 WALSH ND TRAINED SPOTTER
TREES DOWN ON EAST SIDE OF GRAFTON AND WINDS ESTIMATED AT
100MPH AT GRAFTON AIRPORT WITH DAMAGE TO PLANES AND
HANGAR.
&&
DKELLENBLocal storm report, Jun 26, 6:50 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
650 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 NE WARREN 48.22N 96.74W
06/26/2010 E1.00 INCH MARSHALL MN PUBLIC
&&
TGRAFENALocal storm report, Jun 26, 7:11 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
711 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 4 NNW MARCH 48.25N 96.93W
06/26/2010 E1.00 INCH MARSHALL MN PUBLIC
0.75 TO 1.00 INCH HAIL.
0600 PM HAIL 2 N MARCH 48.22N 96.90W
06/26/2010 E0.88 INCH MARSHALL MN PUBLIC
&&
TGRAFENALocal storm report, Jun 26, 7:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
752 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 4 E GRAFTON 48.42N 97.32W
06/26/2010 WALSH ND NWS STORM SURVEY
NEAR HIGHWAY 17...2 POWER POLES SNAPPED. 3 STEEL BINS
DENTED AND NUMEROUS TREES DOWN IN SHELTER BELT.
PRELIMINARY EF1 MAGNITUDE TORNADO.
&&
TGRAFENALocal storm report, Jun 26, 7:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
758 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 2 SE GRAFTON 48.39N 97.37W
06/26/2010 M100 MPH WALSH ND AWOS
MEASURED AT GRAFTON AIRPORT. HANGER HEAVILY DAMAGED.
&&
TGRAFENALocal storm report, Jun 26, 8:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
801 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FUNNEL CLOUD 5 SE GRAFTON 48.36N 97.33W
06/26/2010 WALSH ND LAW ENFORCEMENT
&&
TGRAFENANearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.